MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US SIG TIB CEM STEM TRL 13X60 2-3; KNEE INSTRUMENT : TIBIAL STEM TRIALS

DEPUY ORTHOPAEDICS INC US SIG TIB CEM STEM TRL 13X60 2-3; KNEE INSTRUMENT : TIBIAL STEM TRIALS
Model Number 86-6502
Medical Device Problem Codes Break (1069); Entrapment of Device (1212)
Health Effect - Clinical Codes Not Applicable (3189); No Code Available (3191)
Date of Event 07/02/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that sigma 13x60 cemented stem came off in femur while reaming for sleeve.It lodged in femur and surgeon could not get it out.It was implanted in patient.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: the device associated with the reported event was not returned for evaluation.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.H6 patient code: no code available (3191) used to capture the surgery prolonged and insufficient information.

Brand Name
SIG TIB CEM STEM TRL 13X60 2-3
Common Device Name
KNEE INSTRUMENT : TIBIAL STEM TRIALS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key10284212
Report Number1818910-2020-16080
Device Sequence Number689334
Product Code JWH
UDI-Device Identifier10603295217220
UDI-Public10603295217220
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K955884
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/02/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number86-6502
Device Catalogue Number866502
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/02/2020
Supplement Date Received by Manufacturer08/18/2020
Initial Report FDA Received Date07/16/2020
Supplement Report FDA Received Date08/19/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age74 YR